# SDR SWAA010508

- Difficulty date: February 19, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 50,986 hours, 51,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545857
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACKED AT AFT SVC DOOR LOWER FWD CUTOUT.  REPAIRED SKIN PER SRM.
